The best converging series in $L_p[0,2\pi]$
Matematičeskie zametki, Tome 52 (1992) no. 6, pp. 100-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_6_a11,
author = {A. I. Rubinshtein},
title = {The best converging series in $L_p[0,2\pi]$},
journal = {Matemati\v{c}eskie zametki},
pages = {100--108},
year = {1992},
volume = {52},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_6_a11/}
}
A. I. Rubinshtein. The best converging series in $L_p[0,2\pi]$. Matematičeskie zametki, Tome 52 (1992) no. 6, pp. 100-108. http://geodesic.mathdoc.fr/item/MZM_1992_52_6_a11/